I am a 15 year old female and for the past two years I have been having these so called "episodes" where I get really dizzy and weak, my vision kind of goes black - like tunnel vision, I get really hot, there is this pressure feeling in my ears, and I am unable to move. I have been told I am extremely pale and my pupils are dilated. It takes a lot for me to talk, and what does come out is very quiet, slurred, and I sound like I am mumbling. But to me, I sound like I'm talking completely normal. I have had some memory loss issues with these spells where I don't remember walking certian places or eating. I cannot concentrate during these and because of that I have been out of school for the past three and half months. They "episodes" come in stages. The first is like I explained, then after that has past, which usually lasts 20 minutes or so, the second happens where its just the weakness and dizziness and loss of concentration. The "episodes" do not completely pass until I have slept for at least 2 - 3 hours straight, otherwise it all comes rushing back. These "episodes" started off only coming every couple of months and the doctors wrote it off as heat exhaustion because they happened while playing sports. Then lately they have become more frequent - I get them multiple times a day (most often in the morning and while sleeping), and they last a couple hours which is much longer than I remember. I have seen a ton of doctors and have had multiple tests. I've had an MRI, CT scan, EEG, ECG, ultrasound of my heart, I was put in an EMU, I've had an array of blood tests, everything. They have ruled out seizures, anxiety, and any kind of inner ear problem. Right now they have me on Topamax because they think they may be migraines, but I have never gotten a headache WITH one of these episodes...
Sorry for the length - thanks for bearing with me and the help! :)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?